EconPapers    
Economics at your fingertips  
 

On the Asymptotic Behavior of Sequences of Positive Linear Approximation Operators

Ioan Gavrea () and Mircea Ivan ()
Additional contact information
Ioan Gavrea: Technical University of Cluj Napoca
Mircea Ivan: Technical University of Cluj Napoca

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 267-280 from Springer

Abstract: Abstract We provide an analysis of the rate of convergence of positive linear approximation operators defined on C[0, 1]. We obtain a sufficient condition for a sequence of positive linear approximation operators to possess a Mamedov-type property and give an application to the Durrmeyer approximation process.

Keywords: Asymptotic expansion; Bernstein operators; Central moments; Durrmeyer operstors; Least concave majorant; Mamedov property; Positive linear operators; Rate of convergence; Voronovsakja type formulas (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_11

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_11

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_11